# SDR SWAA2012072306122

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 26,762 hours, 15,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEPLS LOOSE AT ROW 13.  SECURED EEPLS PER MM.
